# SDR SWIA202054942

- Difficulty date: November 9, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR HAS CORRODED HARDWARE AT INTERNAL UPPER LOCATION 10 EA.  C-CHECK RO 12/28/2020.  REMOVED AND REPLACED 10 EA FASTENERS LT OVERWING EMERGENCY EXIT DOOR AT INTERNAL UPPER LOCATION AT LATCH MECHANISM, REF CRJ700 SRM.  TOOL ID TUC 5658 CAL DUE 31-JUL-21.
